Latuda - Are there withdrawl symptoms and if so what are they?
- 18 Sep 2012 by cheezemeplz
I have recently stopped taking Latuda and have been trying to do research on the withdrawl effects and i can't find anything.
18 Sep 2012
In clinical trials there were no adverse reactions associated with discontinuation. The patients discontinued treatment because of side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long does it take to get to the stage where you will go through withdrawl symptoms when you stop using the Fentanyl patch? I have been using ...
2 answers • 19 Dec 2009
a friend of mine was on suboxone while she was pregnant and beleves that her infant was going thru withdrawl symptoms after she gave birth to him and ...
2 answers • 20 Sep 2010
Hey Y'all... My dr just gave me samples of Latuda 40mg and I really want to take it but I am afraid. Is it safe to break it in half? I currently ...
1 answer • 20 Jan 2012
I have tried virtually all the others, I'm a severe Bipolar II, and so hopeful. Do I have reason to be? Yours, Christian
3 answers • 7 Dec 2012
I am seeing several comments on here in which an individual has previously taken Wellbutrin with "awesome" results, but for reasons ...
1 answer • 6 Feb 2014